# SDR UALA2013031501566

- Difficulty date: March 13, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 93,262 hours, 11,206 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 369
- Condition: Failed
- Location: Main Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY NOT CHARGING AFTER TEST.  REPLACED MAIN BATTERY CHARGER PER MM.  BATTERY NOW CHARGING.
